# SDR DALA2023100408198

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 70,745 hours, 23,373 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 1L DOOR WILL NOT ARM. CORRECTIVE ACTION CLEARED DEBRIS FROM RT SIDE GIRT BAR ARMING MECHANISM. (4844646)
